# SDR MASA200700783

- Difficulty date: November 8, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 24,048 hours, 18,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2818 PHX-DSM - NR 3 EMERGENCY EXIT FLOOD LT INOP.  MX RELAMPED, OPS GOOD.
